American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 126 found      Go to page: 1 2 3 4 5

[61] Mara D. Neusel. Construction of invariants. The Student Mathematical Library 36 (2006) 99-116.
Book volume table of contents   
View Article: PDF

[62] Ugur Madran. Lower degree bounds for modular vector invariants. Proc. Amer. Math. Soc. 135 (2007) 987-995. MR 2262898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Gene Freudenburg. A linear counterexample to the Fourteenth Problem of Hilbert in dimension eleven. Proc. Amer. Math. Soc. 135 (2007) 51-57. MR 2280174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Larry Smith. Free modules of relative invariants and some rings of invariants that are Cohen-Macaulay. Proc. Amer. Math. Soc. 134 (2006) 2205-2212. MR 2213692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Tzu-Chun Lin. Poincaré duality algebras and rings of coinvariants. Proc. Amer. Math. Soc. 134 (2006) 1599-1604. MR 2204269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Mara D. Neusel. Inseparable extensions of algebras over the Steenrod algebra with applications to modular invariant theory of finite groups. Trans. Amer. Math. Soc. 358 (2006) 4689-4720. MR 2231868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Anthony J. Crachiola. The hypersurface $x + x^2y + z^2 + t^3 = 0$ over a field of arbitrary characteristic. Proc. Amer. Math. Soc. 134 (2006) 1289-1298. MR 2199171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Martin Lorenz. On the Cohen-Macaulay property of multiplicative invariants. Trans. Amer. Math. Soc. 358 (2006) 1605-1617. MR 2186988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Huah Chu, Shou-Jen Hu and Ming-chang Kang. A variant of the Reynolds operator. Proc. Amer. Math. Soc. 133 (2005) 2865-2871. MR 2159763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Jianjun Chuai. A new degree bound for invariant rings. Proc. Amer. Math. Soc. 133 (2005) 1325-1333. MR 2111938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Peter Fleischmann, Gregor Kemper and R. James Shank. Depth and cohomological connectivity in modular invariant theory. Trans. Amer. Math. Soc. 357 (2005) 3605-3621. MR 2146641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] J. Buhler and Z. Reichstein. Symmetric functions and the phase problem in crystallography. Trans. Amer. Math. Soc. 357 (2005) 2353-2377. MR 2140442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Ron M. Adin, Francesco Brenti and Yuval Roichman. Descent representations and multivariate statistics. Trans. Amer. Math. Soc. 357 (2005) 3051-3082. MR 2135735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Esther Beneish. Lattice invariants and the center of the generic division ring. Trans. Amer. Math. Soc. 356 (2004) 1609-1622. MR 2034321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Larry Smith. On a theorem of R. Steinberg on rings of coinvariants. Proc. Amer. Math. Soc. 131 (2003) 1043-1048. MR 1948093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Manfred Göbel. Finite SAGBI bases for polynomial invariants of conjugates of alternating groups. Math. Comp. 71 (2002) 761-765. MR 1885626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] John Fogarty. On Noether's bound for polynomial invariants of a finite group. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 5-7. MR 1826990.
Abstract, references, and article information   
View Article: PDF

[78] Alexander Schmitt. A useful semistability criterion. Proc. Amer. Math. Soc. 129 (2001) 1923-1926. MR 1825898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Harm Derksen. Polynomial bounds for rings of invariants. Proc. Amer. Math. Soc. 129 (2001) 955-963. MR 1814136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Harm Derksen and Jerzy Weyman. Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients. J. Amer. Math. Soc. 13 (2000) 467-479. MR 1758750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Mara D. Neusel. Inverse invariant theory and Steenrod operations. Memoirs of the AMS 146 (2000) MR 1693799.
Book volume table of contents   

[82] Larry Smith. On a theorem of Barbara Schmid. Proc. Amer. Math. Soc. 128 (2000) 2199-2201. MR 1654096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Alexander Sergeev. The invariant polynomials on simple Lie superalgebras. Represent. Theory 3 (1999) 250-280. MR 1714627.
Abstract, references, and article information   
View Article: PDF

[84] Jing-Song Huang and Chen-Bo Zhu. Weyl's construction and tensor power decomposition for $G_2$. Proc. Amer. Math. Soc. 127 (1999) 925-934. MR 1469412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Esther Beneish. Induction theorems on the stable rationality of the center of the ring of generic matrices. Trans. Amer. Math. Soc. 350 (1998) 3571-3585. MR 1475675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Mátyás Domokos and Vesselin Drensky. A Hilbert-Nagata theorem in noncommutative invariant theory. Trans. Amer. Math. Soc. 350 (1998) 2797-2811. MR 1475681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] P. Fleischmann. A new degree bound for vector invariants of symmetric groups. Trans. Amer. Math. Soc. 350 (1998) 1703-1712. MR 1451600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Josef Mattes. Functions on the moduli space of flat $G_2$-connections on a Riemann surface. Proc. Amer. Math. Soc. 125 (1997) 2241-2244. MR 1402874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Mara D. Neusel. Invariants of some abelian $p$-groups in characteristic $p$. Proc. Amer. Math. Soc. 125 (1997) 1921-1931. MR 1377000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Larry Smith. Polynomial invariants of finite groups. A survey of recent developments. Bull. Amer. Math. Soc. 34 (1997) 211-250. MR 1433171.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 126 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia